YAKUGAKU ZASSHI
Online ISSN : 1347-5231
Print ISSN : 0031-6903
ISSN-L : 0031-6903
総説
抗悪性腫瘍薬パクリタキセルとオキサリプラチンにより誘発される末梢神経障害に対するTransient receptor potentialチャネルの関与
田口 恭治
著者情報
ジャーナル フリー

2016 年 136 巻 2 号 p. 287-296

詳細
抄録

  Peripheral neuropathy is a common adverse effect of paclitaxel and oxaliplatin treatment. The major dose-limiting side effect of these drugs is peripheral sensory neuropathy. The symptoms of paclitaxel-induced neuropathy are mostly sensory and peripheral in nature, consisting of mechanical allodynia/hyperalgesia, tingling, and numbness. Oxaliplatin-induced neurotoxicity manifests as rapid-onset neuropathic symptoms that are exacerbated by cold exposure and as chronic neuropathy that develops after several treatment cycles. Although many basic and clinical researchers have studied anticancer drug-induced peripheral neuropathy, the mechanism is not well understood. In this review, we focus on (1) analysis of transient receptor potential vanilloid 1 (TRPV1) channel expression in the rat dorsal root ganglion (DRG) after paclitaxel treatment and (2) analysis of transient receptor potential ankyrin 1 (TRPA1) channel in the DRG after oxaliplatin treatment. This review describes that (1) paclitaxel-induced neuropathic pain may be the result of up-regulation of TRPV1 in small- and medium-diameter DRG neurons. In addition, paclitaxel treatment increases the release of substance P, but not calcitonin gene-related peptide, in the superficial layers of the spinal dorsal horn. (2) TRPA1 expression via activation of p38 mitogen-activated protein kinase in small-diameter DRG neurons, at least in part, contributes to the development of oxaliplatin-induced acute cold hyperalgesia. We suggest that TRPV1 or TRPA1 antagonists may be potential therapeutic lead compounds for treating anticancer drug-induced peripheral neuropathy.

著者関連情報
© 2016 The Pharmaceutical Society of Japan
前の記事 次の記事
feedback
Top